Alert archive / Pennsylvania / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 138, NWS Binghamton, NY
NWS Binghamton, NY issued this severe thunderstorm warning at Jun 9, 2011, 4:26 PM EDT for Sullivan County, New York; 5 counties in Pennsylvania. It was in force for 79 min. 4 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 9, 2011, 4:26 PM EDT (20:26 UTC)
- Expired
- Jun 9, 2011, 5:45 PM EDT
- In force
- 79 min
- Issued by
- NWS Binghamton, NY
- Area
- Storm-based polygon
Counties Sullivan County, NY, Lackawanna County, PA, Luzerne County, PA, Pike County, PA, Wayne County, PA, Wyoming County, PA
The radar
The Binghamton radar (KBGM), 114 km from the middle of the area, began a volume at 20:27 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 9, 4:35 PM EDT | HAIL 1.75 | Jermyn, PA | |
| Jun 9, 5:00 PM EDT | TSTM WND DMG | Swoyersville, PA | MEDIUM SIZE TREE DOWN ESTIMATED WIND GUST 60 MPH |
| Jun 9, 5:05 PM EDT | HAIL 0.75 | Wilkes-Barre, PA | |
| Jun 9, 5:30 PM EDT | HAIL 0.75 | Kingston, PA |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 9 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 9, 12:06 PM EDT | Severe Thunderstorm Watch | SPC | 8 hr |
The nearest sounding before it
Albany, NY (KALY), launched 12:00Z, 8.4 hours before the alert went out and 201 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 588 J/kg
- Mixed-layer CIN
- -266 J/kg
- Mixed-layer LCL
- 1124 m above ground
- 0-6 km bulk shear
- 38 kt
- 0-1 km storm-relative helicity
- 160 m²/s²
- 0-3 km storm-relative helicity
- 157 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 2.0
The text
As transmitted, in the capitals the NWS used until 2016.
972
WUUS51 KBGM 092026
SVRBGM
NYC105-PAC069-079-103-127-131-092145-
/O.NEW.KBGM.SV.W.0138.110609T2026Z-110609T2145Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE BINGHAMTON NY
426 PM EDT THU JUN 9 2011
THE NATIONAL WEATHER SERVICE IN BINGHAMTON HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHERN SULLIVAN COUNTY IN CENTRAL NEW YORK...
LACKAWANNA COUNTY IN NORTHEAST PENNSYLVANIA...
LUZERNE COUNTY IN NORTHEAST PENNSYLVANIA...
PIKE COUNTY IN NORTHEAST PENNSYLVANIA...
SOUTHERN WAYNE COUNTY IN NORTHEAST PENNSYLVANIA...
SOUTHERN WYOMING COUNTY IN NORTHEAST PENNSYLVANIA...
* UNTIL 545 PM EDT.
* AT 423 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE
LOCATED ALONG A LINE EXTENDING FROM 12 MILES NORTHEAST OF
WOODBOURNE TO NARROWSBURG TO 17 MILES NORTHWEST OF HUNTINGTON
MILLS...AND MOVING SOUTHEAST AT 30 MPH.
* SEVERE THUNDERSTORMS WILL BE NEAR...
WOODRIDGE AND MONGAUP VALLEY AT 435 PM EDT...
THOMPSONVILLE AND MONTICELLO AT 440 PM EDT...
ROCK HILL AND HIGHLAND LAKE AT 445 PM EDT...
PHILLIPSPORT AND SHOHOLA AT 450 PM EDT...
HARTWOOD AND GLEN SPEY AT 455 PM EDT...
WURTSBORO AND HIGHVIEW AT 500 PM EDT...
SLOCUM AND PENOBSCOT AT 505 PM EDT...
NESCOPECK AND EAST BERWICK AT 510 PM EDT...
WHEN YOU CAN DO SO SAFELY...PLEASE REPORT HAIL...OR DAMAGING WINDS TO
THE NATIONAL WEATHER SERVICE BY CALLING TOLL FREE AT
1-877-633-6772...OR BY EMAIL AT BGM.STORMREPORT@NOAA.GOV.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF YOU ARE IN THE PATH OF THIS STORM...SEEK SHELTER INDOORS AND STAY
AWAY FROM WINDOWS!
A SEVERE THUNDERSTORM WARNING MEANS THAT SEVERE WEATHER IS OCCURRING
OR IS IMMINENT. WIND GUSTS IN EXCESS OF 60 MPH...HAIL ONE INCH IN
DIAMETER OR LARGER...VERY HEAVY RAIN...AND DEADLY LIGHTNING ARE ALL
LIKELY. IF YOU ARE IN THE PATH OF THIS SEVERE STORM MOVE TO SAFE
SHELTER NOW.
&&
LAT...LON 4095 7622 4113 7624 4121 7633 4146 7625
4164 7520 4186 7446 4175 7456 4159 7436
4150 7448 4149 7475 4136 7468 4129 7482
4109 7499 4115 7516 4125 7514 4123 7550
4112 7563 4109 7576 4100 7574 4090 7602
TIME...MOT...LOC 2026Z 328DEG 26KT 4185 7442 4159 7512
4132 7648
$$
SLI1 follow-up statement
516
WWUS51 KBGM 092123
SVSBGM
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BINGHAMTON NY
523 PM EDT THU JUN 9 2011
NYC105-PAC131-092133-
/O.CAN.KBGM.SV.W.0138.000000T0000Z-110609T2145Z/
SULLIVAN NY-WYOMING PA-
523 PM EDT THU JUN 9 2011
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN WYOMING AND SOUTHERN
SULLIVAN COUNTIES IS CANCELLED...
PLEASE REPORT HAIL...OR DAMAGING WINDS TO THE NATIONAL WEATHER
SERVICE BY CALLING TOLL FREE AT 1-877-633-6772...OR BY EMAIL AT
BGM.STORMREPORT@NOAA.GOV.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM EDT
THURSDAY EVENING FOR CENTRAL NEW YORK AND NORTHEAST PENNSYLVANIA.
LAT...LON 4093 7613 4095 7621 4097 7622 4113 7624
4121 7633 4134 7629 4136 7599 4144 7549
4144 7500 4141 7471 4136 7468 4129 7482
4109 7499 4115 7516 4125 7514 4123 7550
4112 7563 4109 7576 4100 7574 4099 7577
TIME...MOT...LOC 2123Z 328DEG 26KT 4141 7457 4132 7489
4120 7542 4122 7592 4115 7626
$$
PAC069-079-103-127-092145-
/O.CON.KBGM.SV.W.0138.000000T0000Z-110609T2145Z/
LACKAWANNA PA-LUZERNE PA-PIKE PA-WAYNE PA-
523 PM EDT THU JUN 9 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 545 PM EDT
FOR SOUTHWESTERN WAYNE...PIKE...LUZERNE AND SOUTHERN LACKAWANNA
COUNTIES...
AT 518 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER
SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS
WERE LOCATED ALONG A LINE EXTENDING FROM 14 MILES NORTHEAST OF
MILFORD TO TWIN LAKES TO GOULDSBORO TO LARKSVILLE TO HUNTINGTON
MILLS...MOVING SOUTHEAST AT 30 MPH.
SEVERE THUNDERSTORMS WILL BE NEAR...
SLOCUM...POND HILL AND PENOBSCOT BY 530 PM EDT...
NESCOPECK...GLEN SUMMIT AND EAST BERWICK BY 535 PM EDT...
PENN LAKE PARK...FOREST PARK AND TAMIMENT BY 540 PM EDT...
DRUMS BY 545 PM EDT...
PLEASE REPORT HAIL...OR DAMAGING WINDS TO THE NATIONAL WEATHER
SERVICE BY CALLING TOLL FREE AT 1-877-633-6772...OR BY EMAIL AT
BGM.STORMREPORT@NOAA.GOV.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF YOU ARE IN THE PATH OF THIS STORM...SEEK SHELTER INDOORS AND STAY
AWAY FROM WINDOWS!
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM EDT
THURSDAY EVENING FOR CENTRAL NEW YORK AND NORTHEAST PENNSYLVANIA.
&&
LAT...LON 4093 7613 4095 7621 4097 7622 4113 7624
4121 7633 4134 7629 4136 7599 4144 7549
4144 7500 4141 7471 4136 7468 4129 7482
4109 7499 4115 7516 4125 7514 4123 7550
4112 7563 4109 7576 4100 7574 4099 7577
TIME...MOT...LOC 2123Z 328DEG 26KT 4141 7457 4132 7489
4120 7542 4122 7592 4115 7626
$$
SLIWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Binghamton, NY wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 9, 1:36 PM EDT, 2 hours 50 minutes earlier.
Area forecast discussion, Jun 9, 1:36 PM EDT, 2 hours 50 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE BINGHAMTON NY 136 PM EDT THU JUN 9 2011 .SYNOPSIS... A COLD FRONT WILL MOVE THROUGH THE AREA THIS AFTERNOON...BRINGING NUMEROUS SHOWERS AND THUNDERSTORMS. THE FRONT WILL BRING COOLER AND MORE COMFORTABLE CONDITIONS STARTING FRIDAY. ANOTHER LOW PRESSURE SYSTEM WILL BRING ANOTHER ROUND OF SHOWERS AND STORMS SATURDAY AFTERNOON INTO SUNDAY. && .NEAR TERM /UNTIL 6 PM THIS EVENING/... UPDATED AS OF 1215 PM... WW #450 (SVR TSTM) NOW IN EFFECT TIL 00Z (8 PM)...FOR THE ENTIRE CWA. LATEST MESO'S SHOW MAX INSTAB NOW ALG AND E OF THE I-81 CORRIDOR (ML CAPES OF 3000-4000)...WITH DEEPER 0-6 KM SHEAR (30-40 KT) OVERSPREADING THE AREA FROM W TO E. BOTTOM LN...WITH THE SFC FRNT /PRE-FRNTL TROUGH FEATURES MOVING IN THIS AFTN (18-21Z)...ALG WITH SOME HGT FALLS ALOFT...MORE THAN ENOUGH FORCING FOR WELL ORGANIZED SVR CONVECTION. ENHANCED WORDING WILL CONTINUE TO BE INDICATED. AGAIN...TEMP/DEW PT/SKY GRIDS TWEAKED IN THE VERY NEAR-TERM. UPDATED AS OF 850 AM... CONVECTION HAS TEMPORARILY WANED ACROSS THE REGION THIS MORNING. ALTHOUGH THE AMS CONTINUES TO DESTABILIZE WITH HEATING (ML CAPES ALREADY 2000-3000 J/KG AT 13Z)...WE'RE IN BETWEEN UPPER-LVL WAVES...WITH THE MAIN SFC FRONTAL ZN STILL RUNNING THROUGH ONT/QUE FROM MONTREAL-TORONTO-LONDON. AS THE FRONT NEARS...AND 500-700 MB HEIGHTS BEGIN TO FALL BY 18Z...STORMS SHOULD RE-FIRE. THUS...WE'LL PERSIST WITH THE MENTION OF SCTD-NUM SHRA/TSRA THIS AFTN. GIVEN OVERALL SVR PARAMETERS (STG INSTABILITY AND SOME DEEP-LAYERED SHEAR)...ENHANCED WORDING WAS ADDED FOR THE AFTN HRS. CONVECTIVE ACTIVITY SHOULD GRADUALLY WEAKEN/PUSH SEWD BY LATE IN THE DAY/EARLY IN THE EVE. TEMP/DEW PT/SKY GRIDS WERE TWEAKED THROUGH 15Z. && .SHORT TERM /6 PM THIS EVENING THROUGH SATURDAY NIGHT/... STORMS WILL BE WINDING DOWN AS COOLER SFC AIR SLOWLY MOVES IN FROM THE NW AND DAYTIME HEATING WANES. SOME SHOWERS WILL REMAIN ACROSS THE ENTIRE CWA IN THE EVENING THEN END NORTH TO SOUTH STARTING LATE EVENING. FRIDAY MORNING WILL BE DRY EVERYWHERE BEFORE THE COLD FRONT TURNS AROUND AND COMES BACK AS A WARM FRONT LATE FRIDAY AND FRIDAY NIGHT. THE AREA SHOULD BE IN THE WARM SECTOR SATURDAY PM BEFORE THE COLD FRONT MOVES THROUGH SUNDAY MORNING. GIVEN THIS THE BEST CHC OF SEVERE DURING THIS PERIOD WILL BE SAT AFTN AND EVE. A LITTLE MORE SHEAR BUT LESS CAPE COMPARED TO TODAY. MODELS ARE HAVING PROBLEMS AGREEING ON WHEN THE WEAK SHORT WAVE WILL MOVE THROUGH BUT FRIDAY OVERNIGHT INTO SAT NIGHT COULD HAVE SHOWERS AND THUNDERSTORMS AT ANY TIME. && .LONG TERM /SUNDAY THROUGH WEDNESDAY/... EXTENDED FORECAST WAS COMPLETED EARLY USING HPC GRIDS AND GUIDANCE SO WE CAN CONCENTRATE ON SEVERE WEATHER TODAY. LOW PRESSURE SYSTEM MOVES EAST OF REGION SUNDAY NIGHT BUT LINGERING CHANCES FOR SHOWERS AND CLOUDS UNDER THE INFLUENCE OF THE UPPER LEVEL LOW NEAR LAKE ONTARIO. HIGH PRESSURE RIDGES INTO THE REGION BY MONDAY NIGHT AND TUESDAY. THE NEXT STORM SYSTEM MOVES OUT OF THE MISSISSIPPI VALLEY TOWARD THE GREAT LAKES WEDNESDAY NIGHT BRINGING MORE UNSETTLED WEATHER WITH POSSIBLE THUNDERSTORMS BY THURSDAY AFTERNOON. && .AVIATION /18Z THURSDAY THROUGH TUESDAY/... A COLD FRONT WILL MOVE ACROSS THE AREA THIS AFTERNOON INTO EARLY THIS EVENING WITH NUMEROUS SHOWERS AND THUNDERSTORMS. ISOLATED LARGE HAIL AND STRONG WINDS ARE POSSIBLE WITH BRIEF IFR CONDITIONS. CONDITIONS WILL IMPROVE AFTER 00Z WITH DRYER WEATHER... BUT LINGERING AREAS OF MVFR CIGS AND VSBYS WITH PATCHY FOG AND LOWER CLOUDS. CONDITIONS WILL IMPROVE TO VFR AT ALL TAF SITES BY LATE MORNING FRIDAY. WINDS WILL BE FROM THE SOUTHWEST ACROSS THE SOUTH... AND NORTHWEST ACROSS THE NORTH... SHIFTING TO NORTHWEST AT ALL TAF SITES BY EARLY EVENING AFTER THE FRONTAL PASSAGE. SPEEDS WILL AVERAGE 10 TO 20 KTS WITH A FEW HIGHER GUSTS... AND LOCALIZED MUCH HIGHER GUSTS WITH A BRIEF THUNDERSTORM. NW WINDS WILL DIMINISH TO LESS THAN 10 KTS LATER TONIGHT CONTINUING FRIDAY. .OUTLOOK... FRI NGT SAT THRU MON...MVFR POSSIBLE IN SHRA/TSRA. && .BGM WATCHES/WARNINGS/ADVISORIES... PA...NONE. NY...NONE. && SYNOPSIS...TAC NEAR TERM...MLJ SHORT TERM...TAC LONG TERM...BMW AVIATION...MSE
Hazardous weather outlook, Jun 9, 12:34 PM EDT, 3 hours 52 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BINGHAMTON NY 1234 PM EDT THU JUN 9 2011 NYZ009-015>018-022>025-036-037-044>046-055>057-062-PAZ038>040-043- 044-047-048-072-101645- NORTHERN ONEIDA-YATES-SENECA-SOUTHERN CAYUGA-ONONDAGA-STEUBEN- SCHUYLER-CHEMUNG-TOMPKINS-MADISON-SOUTHERN ONEIDA-CORTLAND-CHENANGO- OTSEGO-TIOGA-BROOME-DELAWARE-SULLIVAN-BRADFORD-SUSQUEHANNA- NORTHERN WAYNE-WYOMING-LACKAWANNA-LUZERNE-PIKE-SOUTHERN WAYNE- 1234 PM EDT THU JUN 9 2011 ...SEVERE THUNDERSTORM WATCH 450 IN EFFECT UNTIL 8 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NEW YORK...SOUTHEASTERN NEW YORK AND NORTHEAST PENNSYLVANIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SEVERE THUNDERSTORM WATCH. SHOWERS AND THUNDERSTORMS WILL MOVE THROUGH CENTRAL NEW YORK AND NORTHEAST PENNSYLVANIA THIS AFTERNOON. DAMAGING WINDS AND LARGE HAIL COULD DEVELOP WITH ANY STORM. SHOWERS AND STORMS WILL GRADUALLY END BY EARLY EVENING. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. MJ
In the hours before
Local storm report, Jun 9, 3:31 PM EDT, 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BINGHAMTON NY
331 PM EDT THU JUN 09 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0330 PM HAIL MONTROSE 41.83N 75.88W
06/09/2011 M1.00 INCH SUSQUEHANNA PA PUBLIC
&&
JMLLocal storm report, Jun 9, 3:48 PM EDT, 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BINGHAMTON NY
348 PM EDT THU JUN 09 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0330 PM TSTM WND DMG FISHS EDDY 41.97N 75.17W
06/09/2011 DELAWARE NY BROADCAST MEDIA
POWER LINES DOWN
&&
JMLLocal storm report, Jun 9, 4:03 PM EDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BINGHAMTON NY
403 PM EDT THU JUN 09 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0350 PM TSTM WND DMG FISHS EDDY 41.97N 75.17W
06/09/2011 DELAWARE NY FIRE DEPT/RESCUE
TREES AND WIRES DOWN ON COUNTY RTE. 28
&&
BLLLocal storm report, Jun 9, 4:05 PM EDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BINGHAMTON NY
405 PM EDT THU JUN 09 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0350 PM TSTM WND DMG HANCOCK 41.95N 75.28W
06/09/2011 DELAWARE NY FIRE DEPT/RESCUE
TREES ACROSS RTE. 97 FIVE MILES SOUTH OF HANCOCK
&&
BLLLocal storm report, Jun 9, 4:07 PM EDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BINGHAMTON NY
407 PM EDT THU JUN 09 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0327 PM TSTM WND DMG HANCOCK 41.95N 75.28W
06/09/2011 DELAWARE NY PUBLIC
TREES DOWN
&&
JMLSpecial weather statement, Jun 9, 4:10 PM EDT, 16 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BINGHAMTON NY
410 PM EDT THU JUN 9 2011
NYZ056-PAZ039-092100-
BROOME NY-SUSQUEHANNA PA-
410 PM EDT THU JUN 9 2011
...STRONG THUNDERSTORM WILL AFFECT NORTHERN SUSQUEHANNA AND
SOUTHEASTERN BROOME COUNTIES...
* AT 406 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CAPABLE OF PRODUCING SMALL HAIL. THIS STORM
WAS LOCATED NEAR BRACKNEY...AND MOVING EAST AT 35 MPH.
* THE STRONG THUNDERSTORM WILL BE NEAR...
KIRKWOOD AT 415 PM EDT...
HALLSTEAD AND GREAT BEND AT 420 PM EDT...
HICKORY GROVE AT 425 PM EDT...
LAKESIDE AT 430 PM EDT...
SUSQUEHANNA AND LANESBORO AT 435 PM EDT...
THOMPSON AT 440 PM EDT...
ARARAT AT 445 PM EDT...
THIS STORM HAS THE POTENTIAL TO BECOME SEVERE AND PRODUCE LARGE HAIL
AND/OR DAMAGING WINDS.
LAT...LON 4200 7545 4200 7548 4190 7548 4182 7549
4188 7598 4206 7596 4205 7544
MSEThe office that day
Everything else NWS Binghamton, NY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 8, 9:43 PM EDT | Severe Thunderstorm Warning | BGM | Oneida | 62 min |
| Jun 8, 10:24 PM EDT | Severe Thunderstorm Warning | BGM | Chenango, Madison, Otsego | 36 min |
| Jun 8, 10:49 PM EDT | Special Weather Statement | BGM | Otsego | 26 min |
| Jun 8, 10:55 PM EDT | Severe Thunderstorm Warning | BGM | Otsego | 40 min |
| Jun 8, 10:57 PM EDT | Severe Thunderstorm Warning | BGM | Chenango, Delaware, Otsego | 33 min |
| Jun 8, 11:19 PM EDT | Special Weather Statement | BGM | Cortland, Seneca | 56 min |
| Jun 8, 11:28 PM EDT | Severe Thunderstorm Warning | BGM | Delaware | 32 min |
| Jun 8, 11:45 PM EDT | Severe Thunderstorm Warning | BGM | Delaware | 45 min |
| Jun 9, 12:16 PM EDT | Special Weather Statement | BGM | Seneca | 29 min |
| Jun 9, 12:39 PM EDT | Special Weather Statement | BGM | Otsego | 51 min |
| Jun 9, 12:42 PM EDT | Severe Thunderstorm Warning | BGM | Madison, Oneida, Otsego | 63 min |
| Jun 9, 12:46 PM EDT | Severe Thunderstorm Warning | BGM | Cayuga, Cortland | 44 min |
| Jun 9, 1:00 PM EDT | Severe Thunderstorm Warning | BGM | Broome, Chenango, Cortland, Tioga, Tompkins | 60 min |
| Jun 9, 1:04 PM EDT | Severe Thunderstorm Warning | BGM | Chenango, Cortland, Madison, Oneida, Onondaga, Otsego | 56 min |
| Jun 9, 1:18 PM EDT | Severe Thunderstorm Warning | BGM | Broome, Chenango, Tioga, Tompkins | 57 min |
| Jun 9, 1:23 PM EDT | Severe Thunderstorm Warning | BGM | Chenango, Cortland, Otsego | 67 min |
| Jun 9, 1:34 PM EDT | Severe Thunderstorm Warning | BGM | Otsego | 45 min |
| Jun 9, 1:53 PM EDT | Severe Thunderstorm Warning | BGM | Chenango, Delaware, Otsego | 67 min |
| Jun 9, 2:09 PM EDT | Severe Thunderstorm Warning | BGM | Broome, Chenango, Tioga | 66 min |
| Jun 9, 2:11 PM EDT | Severe Thunderstorm Warning | BGM | Broome, Tioga | 64 min |
| Jun 9, 2:22 PM EDT | Special Weather Statement | BGM | Otsego | 38 min |
| Jun 9, 2:55 PM EDT | Severe Thunderstorm Warning | BGM | Delaware | 65 min |
| Jun 9, 3:01 PM EDT | Severe Thunderstorm Warning | BGM | Broome, Delaware, Sullivan | 59 min |
| Jun 9, 3:47 PM EDT | Severe Thunderstorm Warning | BGM | Delaware, Sullivan | 88 min |
| Jun 9, 2:29 PM EDT | Special Weather Statement | BGM | Bradford | 46 min |
| Jun 9, 2:34 PM EDT | Special Weather Statement | BGM | Bradford | 56 min |
| Jun 9, 2:55 PM EDT | Severe Thunderstorm Warning | BGM | Bradford, Susquehanna | 65 min |
| Jun 9, 3:28 PM EDT | Severe Thunderstorm Warning | BGM | Bradford, Susquehanna, Wyoming | 77 min |
| Jun 9, 4:10 PM EDT | Special Weather Statement | BGM | Susquehanna | 50 min |
| Jun 9, 5:45 PM EDT | Severe Thunderstorm Warning | BGM | Lackawanna, Luzerne | 45 min |
| Jun 9, 6:09 PM EDT | Special Weather Statement | BGM | Luzerne | 51 min |
Nearby
Severe Thunderstorm Warnings in Pennsylvania, 2011Severe Thunderstorm Warnings in New York, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.